# SDR DALA2018030701466

- Difficulty date: March 6, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 69,858 hours, 14,072 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Sequence
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER PAX DOOR EICAS AND FLASHING DOOR SLIDE LIGHT WHEN ARMED.  FOUND THE DOOR OUT OF SEQUENCE; CYCLED DOOR AND OPS CHECKED OK.  ACFT OK FOR SERVICE. (9858786).
